On graphs with strongly independent color-classes

Gyárfás, András and Jensen, T. and Stiebitz, M. (2004) On graphs with strongly independent color-classes. JOURNAL OF GRAPH THEORY, 46 (1). pp. 1-14.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:16
Last Modified: 11 Dec 2012 15:16
URI: https://eprints.sztaki.hu/id/eprint/3566

Update Item Update Item